Per citar aquest document: http://ddd.uab.cat/record/145310
Isochronicity and linearizability of planar polynomial Hamiltonian systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Romanovskii, Valery G. (University of Maribor. Center for Applied Mathematics and Theoretical Physics)

Data: 2015
Resum: In this paper we study isochronicity and linearizability of planar polynomial Hamiltonian systems. First we prove a theorem which supports a negative answer to the following open question stated by Jarque and Villadelprat in [15]: Do there exist planar polynomial Hamiltonian systems of even degree having an isochronous center? Additionally we obtain some conditions for linearizability of complex cubic Hamiltonian systems.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Hamiltonian system ; Isochronous center
Publicat a: Journal of Differential Equations, Vol. 259 (2015) , p. 1649-1662, ISSN 0022-0396

DOI: 10.1016/j.jde.2015.03.009 0022-0396


11 p, 303.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-01-13



   Favorit i Compartir